Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Started spotting after period. Have tender skin on lower back and breast. What is going on?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
my period went off april 13 and now i started spotting 7 days later, i have been spottin for 4 days now and my skin on my lower back stomach and top of breast gets real tender
Posted Sun, 12 May 2013 in Women's Health
Answered by Dr. Nilofer AR 1 hour later
Thanks for posting your query on health care magic.

This is a type of hypersensitivity reaction rarely seen soon after periods.
Since you have irregular periods , i recommend you to get an ultrasound done to rule out pathology.

Hope this helps. Feel free to ask if you have further doubts. I will be happy to help.
Dr Nilofer
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor